APRIL SALE ON NOW - ENDS 28/4/24 ONLY WHILE STOCKS LAST!!
代購

Zyrtec Cetirizine Kids Sugar Free Oral Liquid Bubble Gum Flavour 60ml

$8.47 $8.99

ORDER ONLINE PRICE ONLY!

We have run out of stock for this item.

Pharmacy Medicine. Limited to 2 units per customer.

Zyrtec® Bubblegum Liquid cetirizine antihistamine for Kids 1+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

Zyrtec® Bubblegum Liquid cetirizine antihistamine for Kids 1+ provides fast acting 12-hour relief from hayfever and allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

  • Fast allergy relief made for kids
  • Great bubblegum flavour
  • Measuring cup included
  • Free from sugar and gluten

Ingredients

Cetirizine hydrochloride 5mg/5mL

Directions

If you know your child’s weight, choose the dose for that weight rather than according to the child’s age.

Age (years): 1-3

  • Weight (kg): up to 14
  • How much: 2mL
  • How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 3-5

  • Weight (kg): 14-18
  • How much: 2.5mL
  • How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5-6

  • Weight (kg): 18-22
  • How much: 3mL
  • How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5-6

  • Weight (kg): 22-26
  • How much: 3.5mL
  • How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5-6

  • Weight (kg): 26-30
  • How much: 4mL
  • How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): over 6

  • Weight (kg): over 30
  • How much: 5mL
  • How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

USAGE ADVICE

Relives hayfever and allergy symptoms:

  • Sneezing
  • Runny nose
  • Itchy nose
  • Red/itchy/watery eyes
  • Hives and itchy skin rash
  • Post-nasal drip

Storage

Store below 25°C.

Warnings

Do not use:

  • in children under 1 year of age
  • if hypersensitive to any of the ingredients

Ask your doctor before use:

  • in children with liver or kidney disease

Caution:

  • If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.
  • This medication may cause drowsiness.
  • In the event of an overdose, seek medical attention immediately.
  • Tighten cap after use to engage child resistant closure.

Contains:

Benzoates, suralose, sorbates and sorbitol (2.9/5mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

English